4 doctors weighed in:

Can prednisone affect high blood pressure meds and cause diarrhea?

4 doctors weighed in
Dr. Oscar Novick
Pediatrics
3 doctors agree

In brief: Many side effects

Yes, Prednisone alone can cause high blood pressure as well as diarrhea and affect your blood sugar.

In brief: Many side effects

Yes, Prednisone alone can cause high blood pressure as well as diarrhea and affect your blood sugar.
Dr. Oscar Novick
Dr. Oscar Novick
Thank
Dr. Bennett Werner
Internal Medicine - Cardiology

In brief: Yes and no

It certainly causes high blood pressure and can antagonize your blood pressure meds.
It doesn't usually cause diarrhea though.

In brief: Yes and no

It certainly causes high blood pressure and can antagonize your blood pressure meds.
It doesn't usually cause diarrhea though.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available